Causes Of Stomach Ulcers?
at night, I want to ask for 2 months. It’s been 2 months since the left heel of the back of the foot hurts, it’s hard to move, I’ve checked with the doctor and it’s healed after being given medicine. But after taking the pain medication, I had a stomach ache and had difficulty breathing when I went to sleep. After I asked again to my doctor, it turned out that I had an ulcer which shouldn’t have taken the medicine, because as far as I know I don’t have an ulcer. My question is whether my heartburn now is caused by the medicine I take for my leg pain. Sorry if the sentence is hard to understand. I will be very happy if the doctor is willing to answer. Thank you..
Gastritis or acid reflux disease is a condition when the lining of the stomach becomes irritated, inflamed or eroded. Gastritis can be caused by many factors including H pylori infection, stress, alcohol consumption, drug abuse, Crohn's disease, and bile reflux. One of the causes of gastritis is the side effect of taking non-steroidal anti-inflammatory drugs (eg ibuprofen and aspirin) on a regular basis. Taking these drugs can cause thinning of the lining that protects the stomach so that the protection of the stomach from stomach acid is reduced and can lead to gastritis. Continuous use of this drug can also cause bleeding in the gastrointestinal tract.
If the symptoms of gastritis often recur after you use non-steroidal anti-inflammatory drugs (NSAIDs), then stop treatment with these drugs. You can replace it with another class of pain reliever drugs such as paracetamol.
Hopefully useful, thank you